# SDR DALA2018111106591

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT AT STATION 187 STR 23-24 IN. DURING RE-EVALUATION DENT WAS FOUND OUT OF LIMITS. DENT ON STATION 187 STR 23-24 WAS REPAIRED PER ERA 572672-14 REV ORIGINAL AND ETI-37-18-542 REV 1.
